MathSciNet Relay Station
MathSciNet bibliographic data
MR2062924 37F10 (37D35 37F35 37F50)
Przytycki, Feliks; Rivera-Letelier, Juan; Smirnov, Stanislav Equality of pressures for rational functions. Ergodic Theory Dynam. Systems 24 (2004), no. 3, 891–914.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement